General Theory of Cyclically Symmetric Frames

by M. J. L. Hussey,


Serial Information: Journal of the Structural Division, 1967, Vol. 93, Issue 2, Pg. 163-176


Document Type: Journal Paper

Discussion: (See full record)
Closure: (See full record)

Abstract: The matrix theory of framed structures to applicable in principle to frames of arbitrary finite extent, but difficulties of computation preclude its use for analyzing structures with many degrees of freedom. A class of structures is defined that includes some well-known large-span domes. It is shown that for these structures a highly significant decoupling of the stiffness equations is achieved by the use of finite Fourier series with vector coefficients. For certain kinds of loading the theory is extended to treat nonlinear elastic behavior, and computable criteria of elastic buckling are established.

Subject Headings: Frames | Elastic analysis | Matrix (mathematics) | Arbitration | Computing in civil engineering | Degrees of freedom | Domes (structure)

Services: Buy this book/Buy this article

 

Return to search